# SDR HEEA0016101

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 57521810
- Condition: Improper Part
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNITS ARE NOT CERTIFIED FOR USE IN THE UNITED STATES.
